Alert archive / Georgia / Frost Advisories in 2012
Frost Advisory 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this frost advisory at Nov 25, 2012, 2:48 PM EST for Flagler County, Florida; Camden County, Glynn County, Georgia. It took effect at Nov 26, 2012, 1:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 2:48 PM EST (19:48 UTC)
- In effect from
- Nov 26, 2012, 1:00 AM EST
- Expired
- Nov 26, 2012, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 23 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2407 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985 WWUS72 KJAX 251948 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EST SUN NOV 25 2012 FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-261300- /O.CON.KJAX.FZ.W.0011.121126T0600Z-121126T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 248 PM EST SUN NOV 25 2012 ...FREEZE WARNING INLAND REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S INLAND...MAINLY WEST OF THE ST. JOHNS RIVER AND WEST OF I-95 IN SOUTHEAST GEORGIA. FREEZING TEMPERATURES ARE EXPECTED FOR 3 TO 6 HOURS TONIGHT. * IMPACTS...ALONG WITH FREEZING TEMPERATURES...WIDESPREAD FROST IS EXPECTED. PETS AND TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ033-038-GAZ154-166-261300- /O.NEW.KJAX.FR.Y.0004.121126T0600Z-121126T1300Z/ ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...BRUNSWICK... ST MARYS 248 PM EST SUN NOV 25 2012 ...FROST ADVISORY ALONG THE EAST COAST IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE MID 30S TO AROUND 40 DEGREES NEAR THE EAST COAST AND ST. JOHNS RIVER. * IMPACTS...WIDESPREAD FROST IS EXPECTED TONIGHT. PETS AND TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
657 WWUS72 KJAX 260121 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 821 PM EST SUN NOV 25 2012 FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-261300- /O.CON.KJAX.FZ.W.0011.121126T0600Z-121126T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 821 PM EST SUN NOV 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S INLAND...MAINLY WEST OF THE ST. JOHNS RIVER AND WEST OF I-95 IN SOUTHEAST GEORGIA. FREEZING TEMPERATURES ARE EXPECTED FOR 3 TO 6 HOURS TONIGHT. * IMPACTS...ALONG WITH FREEZING TEMPERATURES...WIDESPREAD FROST IS EXPECTED. PETS AND TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ033-038-GAZ154-166-261300- /O.CON.KJAX.FR.Y.0004.121126T0600Z-121126T1300Z/ ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...BRUNSWICK... ST MARYS 821 PM EST SUN NOV 25 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE MID 30S AWAY FROM THE IMMEDIATE COASTAL AREAS. * IMPACTS...FROST IS EXPECTED TONIGHT. PETS AND TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
816 WWUS72 KJAX 260739 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 AM EST MON NOV 26 2012 FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-261300- /O.CON.KJAX.FZ.W.0011.000000T0000Z-121126T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 239 AM EST MON NOV 26 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL REMAIN IN THE UPPER 20S AND LOWER 30S INLAND...MAINLY WEST OF THE ST. JOHNS RIVER AND WEST OF I-95 IN SOUTHEAST GEORGIA. * IMPACTS...ALONG WITH FREEZING TEMPERATURES...WIDESPREAD FROST IS EXPECTED. PETS AND TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ033-038-GAZ154-166-261300- /O.CON.KJAX.FR.Y.0004.000000T0000Z-121126T1300Z/ ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...BRUNSWICK... ST MARYS 239 AM EST MON NOV 26 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL REMAIN IN THE MID 30S AWAY FROM THE IMMEDIATE COASTAL AREAS. * IMPACTS...FROST IS EXPECTED. PETS AND TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
036 WWUS72 KJAX 261300 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 800 AM EST MON NOV 26 2012 FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-261400- /O.EXP.KJAX.FZ.W.0011.000000T0000Z-121126T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 800 AM EST MON NOV 26 2012 ...FREEZE WARNING HAS EXPIRED... $$ FLZ033-038-GAZ154-166-261400- /O.EXP.KJAX.FR.Y.0004.000000T0000Z-121126T1300Z/ ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...BRUNSWICK... ST MARYS 800 AM EST MON NOV 26 2012 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this frost advisory went out at Nov 25, 1:52 PM EST, 56 minutes earlier.
Area forecast discussion, Nov 25, 1:52 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
152 PM EST SUN NOV 25 2012
...FREEZE WARNING INLAND AND FROST ADVISORY NEAR THE COAST TONIGHT...
.SHORT TERM...TONIGHT THROUGH WEDNESDAY...ANOTHER LIGHT FREEZE
INLAND TONIGHT MAINLY WEST OF ST. JOHNS RIVER...AND I-95 IN SE GA.
HAVE GONE BELOW MOS GUIDANCE TEMPS TONIGHT AS SURFACE HIGH WILL BE
OVER AREA PROVIDING IDEAL RADITIONAL COOLING AND ALSO BECAUSE MOS
MINS HAVE BEEN RUNNING TOO HIGH LATELY. SLIGHTLY COOLER
TEMPERATURES EXPECTED NEAR THE COAST AND RIVER THAN LAST NIGHT
SHOULD RESULT IN BETTER CHANCE OF FROST THERE SO WILL ISSUE A
FROST ADVISORY FOR COASTAL COUNTIES. NICE WARMUP STARTS ON MONDAY
AS WINDS VEER TO THE SE AHEAD OF NEXT SYSTEM. MODELS STILL SHOW A
SMALL CHANCE OF RAIN TUESDAY/TUESDAY NIGHT AS UPPER TROUGH AND
COLD FRONT MOVE THROUGH THE AREA. SLIGHTLY BETTER CHANCE OF RAIN
WILL BE IN SE GA WHERE STRONGER LIFT WILL BE LOCATED. LIMITED
MOISTURE PROGGED SO WILL KEEP POPS AT 20-30 PERCENT.
.LONG TERM...THURSDAY THROUGH SUNDAY...EXTENDED PERIOD WEATHER
PATTERN WILL INCLUDE AN ONSHORE SURFACE FLOW WITH NEARLY ZONAL
FLOW ALOFT. TEMPERATURES WILL BE NEAR AVERAGE WITH LOW CHANCES OF
RAIN NEAR THE EAST COAST FRI-SAT.
&&
.AVIATION...
LIGHT AND VARIABLE WINDS WITH CLEAR SKIES WILL CONTINUE NEXT 24
HOURS. LAMP GUIDANCE SUGGESTS MVFR VSBY POSSIBLE LATE TONIGHT AT
CRG...BUT CONFIDENCE IS TOO LOW AND WILL NOT INCLUDE IN TAFS.
&&
.MARINE...
HIGH PRESSURE OVER THE REGION WILL PROVIDE LIGHT AND VARIABLE
WINDS INTO TUESDAY. SEAS WILL BE 5 FT OR LESS. A FRONT MOVES
THROUGH TUE NIGHT FOLLOWED BY HIGH PRESSURE BUILDING N OF THE
AREA UNTIL END OF THE WEEK. SCEC HEADLINES ARE LIKELY WED NIGHT
THROUGH THU NIGHT OVER OFFSHORE WATERS.
RIP CURRENTS: MODERATE TODAY BECOMING LOW TO MODERATE ON MONDAY.
&&
.FIRE WEATHER...
DRY CONDITIONS WILL CONTINUE ONE MORE DAY WITH RH'S LESS THAN 25
PCT ACRS INLAND SE GA AND SUWANNEE RIVER VALLEY OF NE FL. SOME
MOISTURE RETURN IS EXPECTED OVER THE SE PORTION AS LIGHT WINDS
BECOME SE TO S. WINDS WILL BE LIGHT...DISPERSIONS LESS THAN 40 AND
ERC VALUES 30-34. THE LATTER WILL BE ENOUGH FOR THE NIGHT SHIFT TO
ISSUE A FIRE DANGER STATEMENT. CONDITIONS ARE BORDERLINE RED FLAG
IF ANY OF THE ZONES IS FORECAST TO HAVE AN ERC OF 35 OR HIGHER.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 28 69 41 67 / 0 0 10 30
SSI 40 65 52 69 / 0 0 10 30
JAX 31 69 46 70 / 0 0 10 20
SGJ 37 67 53 71 / 0 10 10 20
GNV 29 72 47 74 / 0 0 10 20
OCF 32 73 49 76 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 1 AM TO 8 AM EST MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-SUWANNEE-UNION.
FROST ADVISORY FROM 1 AM TO 8 AM EST MONDAY FOR FLAGLER-ST JOHNS.
GA...FREEZE WARNING FROM 1 AM TO 8 AM EST MONDAY FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FROST ADVISORY FROM 1 AM TO 8 AM EST MONDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...NONE.
&&
ZIBURA/TRABERT/CHASEHazardous weather outlook, Nov 25, 8:08 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 808 AM EST SUN NOV 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 808 AM EST SUN NOV 25 2012 ...FREEZE WARNING IN EFFECT AGAIN TONIGHT... ...ELEVATED FIRE DANGER OVER NORTHEAST FLORIDA THIS AFTERNOON... ...MODERATE RIP CURRENT RISK TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT OVER INLAND AREAS...MAINLY WEST OF THE ST. JOHNS RIVER IN NORTHEAST FLORIDA... AND WEST OF I-95 IN GEORGIA. AREAS OF FROST WILL BE LIKELY INLAND...WITH PATCHY FROST CLOSER TO THE COAST. AN ELEVATED FIRE WEATHER DANGER WILL EXIST THIS AFTERNOON OVER NORTHEAST FLORIDA. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES DUE TO EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 10:06 PM EST | Frost Advisory | JAX | Flagler | 10 hr |
| Nov 25, 2:36 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 29 hr |
Nearby
Frost Advisories in Georgia, 2012Frost Advisories in Florida, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.